Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 7, NWS Tulsa, OK

April 5, 20254 counties in Arkansas; 17 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 5, 2025, 11:08 AM CDT for 4 counties in Arkansas; 17 counties in Oklahoma. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2025, 11:08 AM CDT (16:08 UTC)
Expired
Apr 5, 2025, 5:09 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

811 
WWUS74 KTSA 051608
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1108 AM CDT Sat Apr 5 2025

OKZ054>057-059>062-064>068-070-071-060000-
/O.NEW.KTSA.WI.Y.0007.250405T1608Z-250406T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-
Including the cities of Muskogee, Okemah, Tahlequah, Tulsa,
Sapulpa, Pawhuska, Pawnee, Claremore, Bartlesville, Okmulgee,
Wagoner, Checotah, Pryor, Vinita, and Nowata
1108 AM CDT Sat Apr 5 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
2 follow-up statements
306 
WWUS74 KTSA 051804
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
104 PM CDT Sat Apr 5 2025

ARZ001-002-010-011-OKZ058-063-069-060000-
/O.EXA.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-Adair-
Including the cities of Rogers, Springdale, Eureka Springs,
Bentonville, Stilwell, Miami, Jay, Huntsville, Grove,
Fayetteville, and Berryville
104 PM CDT Sat Apr 5 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR 
  Counties. In Oklahoma, Adair, Delaware, and Ottawa Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ054>057-059>062-064>068-070-071-060000-
/O.CON.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-
Including the cities of Sapulpa, Tulsa, Okmulgee, Claremore,
Tahlequah, Bartlesville, Checotah, Nowata, Pryor, Vinita, Okemah,
Muskogee, Pawnee, Pawhuska, and Wagoner
104 PM CDT Sat Apr 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

RJS
112 
WWUS74 KTSA 052209
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
509 PM CDT Sat Apr 5 2025

ARZ001-002-010-011-OKZ054>071-052315-
/O.CAN.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Nowata, Bartlesville, Bentonville,
Muskogee, Pawhuska, Checotah, Berryville, Vinita, Tulsa, Jay,
Claremore, Okmulgee, Grove, Wagoner, Okemah, Rogers,
Fayetteville, Miami, Stilwell, Pawnee, Springdale, Sapulpa,
Eureka Springs, Huntsville, Pryor, and Tahlequah
509 PM CDT Sat Apr 5 2025

...WIND ADVISORY IS CANCELLED...

Wind gusts have dropped below advisory levels this afternoon and 
will continue to gradually subside into the evening. Therefore, the 
wind advisory will be cancelled.

$$

Lacy

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:22 AM CDT, 46 minutes earlier. Its key messages:

  • Updated at 1018 AM CDT Sat Apr 5 2025
  • High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives today, with rain possibly changing to snow late tonight into Sunday morning north of Interstate 40. Minor accumulation on grassy surfaces is possible.
  • A freeze is expected in many areas Monday morning.
Area forecast discussion, Apr 5, 10:22 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1022 AM CDT Sat Apr 5 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 1018 AM CDT Sat Apr 5 2025

  - High rain chances continue through Sunday morning, with heavy
    rain and flood potential continuing across southeast Oklahoma
    and western Arkansas.

  - Much cooler weather arrives today, with rain possibly changing
    to snow late tonight into Sunday morning north of Interstate
    40. Minor accumulation on grassy surfaces is possible.

  - A freeze is expected in many areas Monday morning.

&&

.SHORT TERM...
(The rest of today )
Issued at 1018 AM CDT Sat Apr 5 2025

Widespread moderate rainfall will come to an end the next hour or
so as precipitation moves off to the northeast and out of the
forecast area. Much of the afternoon will then feature low clouds
with a few light showers. It'll be a very raw data with cold
northerly winds gusting to 30-40 mph with temperatures remaining
in the mid 40s.

Due to all of the rainfall that we have received, numerous rivers
and low lying areas are seeing minor to moderate flooding. Most of
the flooding outside of the rivers will diminish by this
afternoon, but river flooding will continue into tonight.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 401 AM CDT Sat Apr 5 2025

The main upper level storm system will move across Oklahoma
tonight and Sunday morning. Rain may mix with or even change to
snow late tonight into Sunday morning across northeast Oklahoma
and far northwest Arkansas, and some minor accumulation on grassy
surfaces will be possible. Travel impacts are not expected with
temperatures remaining above freezing.

Another chilly day Sunday will set the stage for freezing
temperatures in many places Sunday night, and freeze headlines
will likely be needed. Much warmer temperatures are expected
Monday, setting the stage for a mild and dry week next week, with
temperatures running near or above the seasonal normals for most
of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 631 AM CDT Sat Apr 5 2025

MVFR to IFR conditions are expected for much of the period across
E OK and NW AR sites. However, there is indication that ceilings
in NE OK may occasionally improve to VFR after 22z. Widespread
rain with embedded thunderstorms is ongoing this morning, but is
likely to decrease and end this afternoon from west to east. A
lull in the rain is likely this afternoon and early evening
before an additional round of precip moves through the region...
particularly NE OK into NW AR. Late in the period, precip may
change to a rain/ snow mix across NE OK sites locally reducing
vsbys. North winds remain strong today and tonight with gusts
between 25-35 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  34  49  32 / 100  90  30   0
FSM   52  41  49  32 / 100  80  40   0
MLC   48  36  47  29 / 100  80  30   0
BVO   47  33  50  26 /  90  80  20   0
FYV   47  35  44  28 / 100  90  50   0
BYV   45  35  43  29 / 100  90  50   0
MKO   47  35  48  28 / 100  90  30   0
MIO   45  34  48  27 / 100  80  40   0
F10   47  35  48  29 / 100  90  30   0
HHW   52  39  48  33 / 100  70  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....05
AVIATION...43
Hazardous weather outlook, Apr 5, 6:17 AM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
617 AM CDT Sat Apr 5 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
617 AM CDT Sat Apr 5 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly Far Southeast Oklahoma.
	ONSET...Ongoing...ending later this morning.

FLASH FLOOD.
    RISK...Elevated.
    AREA...Southeast Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

HEAVY RAIN...
    RISK...Elevated.
    AREA...Southeast Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A large area of showers and thunderstorms will continue moving
across eastern Oklahoma and northwest Arkansas this morning.
Locally heavy rainfall from southeast Oklahoma into northwest
Arkansas may result in flash flooding. A limited risk for severe
thunderstorms remains early this morning, mainly across far
southeast Oklahoma. Rainfall will become more spotty and light by
this afternoon.

Gusty north winds will prevail today, with gusts of 30 to 40
miles an hour at times.

By late tonight, rain may mix with or change to snow across partts
of northeast Oklahoma, with some minor accumulation possible on
grassy surfaces.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow in far northwest Arkansas
Sunday morning, with some minor accumulation possible on grassy
surfaces. Main-stem river flooding may linger into early next
week, otherwise an extended period of dry weather is expected next
week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 5, 9:57 AM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
957 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     Hail             1 SE Henryetta          35.43N 95.98W
04/05/2025  M1.50 Inch       Okmulgee           OK   Public

            Social media video driving through hail on
            I-40 near Henryetta.

&&

SRC
Local storm report, Apr 5, 11:02 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1102 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     Flash Flood      2 WSW Haileyville       34.84N 95.62W
04/05/2025                   Pittsburg          OK   Emergency Mngr

            SH-63 between US-270 and Bache Rd closed due
            to high water.

&&

SRC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:04 PM CDTRiver Flood WarningTSACrawford31 hr
Apr 4, 8:12 PM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian6 hr
Apr 4, 8:54 PM CDTAreal Flood WarningTSACrawford6 hr
Apr 4, 9:03 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
Apr 4, 9:23 PM CDTSpecial Weather StatementTSASebastian37 min
Apr 4, 9:40 PM CDTSpecial Weather StatementTSASebastian35 min
Apr 4, 10:34 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 4, 10:36 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Apr 4, 11:02 PM CDTSpecial Weather StatementTSACarroll28 min
Apr 4, 11:11 PM CDTSevere Thunderstorm WarningTSACarroll, Madison34 min
Apr 5, 12:03 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian42 min
Apr 5, 12:39 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison51 min
Apr 5, 1:13 AM CDTSevere Thunderstorm WarningTSACarroll, Madison47 min
Apr 5, 2:02 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian43 min
Apr 5, 2:38 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAFranklin, Madison29 min
Apr 5, 8:40 AM CDTRiver Flood AdvisoryTSACrawford, Franklin18 hr
Apr 5, 9:06 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 5, 10:16 AM CDTAreal Flood AdvisoryTSACrawford107 min
Apr 5, 10:41 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Washington3 hr
Apr 5, 12:59 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian4 hr
Apr 5, 3:43 PM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington24 hr
Apr 4, 8:49 PM CDTRiver Flood AdvisoryTSACherokee, Delaware11 hr
Apr 4, 9:04 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 4, 9:59 PM CDTSevere Thunderstorm WarningTSALeFlore10 min
Apr 5, 4:17 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg28 min
Apr 5, 4:40 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg35 min
Apr 5, 5:08 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Okmulgee and 4 more37 min
Apr 5, 5:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner26 min
Apr 5, 6:23 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee112 min
Apr 5, 6:53 AM CDTAreal Flood AdvisoryTSAPushmataha30 min
Apr 5, 7:03 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Apr 5, 7:23 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha3 hr
Apr 5, 8:41 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee2 hr
Apr 5, 9:30 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner90 min
Apr 5, 2:11 PM CDTRiver Flood AdvisoryTSACherokee, Delaware12 hr

Nearby

Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.